| Model Number |
ZCT450 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted; give date: not applicable; lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zct450 tecnis toric intraocular lens (iol) was implanted in the patient's left eye, and placed at 90 degrees.At the 6th month post-op visit it was noted that the lens rotated to 70 degrees, a 20-degree difference.No surgical action or treatment is planned.There was no reported patient complication or injury and the outcome does not significantly interfere with activities of daily life.Current patient status is noted as the patient has recovered.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.